# SDR SIMA201019303

- Difficulty date: July 7, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 16,068 hours, 14,740 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3603001001
- Part serial: 0644
- Condition: Faulty
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3788 DURING DESCENT THE FIRST OFFICER REPORTED THE PEDALS FELT LOOSE AND ON FINAL APPROACH THE RUDDER PEDALS EXHIBITED A BUFFETING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RUDDER POWER CONTROL UNIT IAW EMB 27-22-03-00-801A & EMB AMM 27-22-03-400-801A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
